Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 9, 5316-5496
Articles: 1 - 12 XML export
Regularized gradient-projection methods for finding the minimum-norm solution of equilibrium and the constrained convex minimization problem
Author(s): M. Tian, H.-F. Zhang
Pages: 5316--5331
Strong convergence results for the split common fixed point problem
Author(s): H. M. He, S. Y. Liu, R. D. Chen, X. Y. Wang
Pages: 5332--5343
Quadratic rho-functional inequalities in complex matrix normed spaces
Author(s): Z. Wang, C. Park
Pages: 5344--5352
Hyperstability of a quadratic functional equation on abelian group and inner product spaces
Author(s): Iz. EL-Fassi, G. H. Kim
Pages: 5353--5361
Bipolar metric spaces and some fixed point theorems
Author(s): A. Mutlu, U. Gurdal
Pages: 5362--5373
Some new inequalities for (k,s)-fractional integrals
Author(s): M. Aldhaifallah, M. Tomar, K. S. Nisar, S. D. Purohit
Pages: 5374--5381
The Perturbed Riemann Problem for the Chromatography System of Langmuir Isotherm with one Inert Component
Author(s): P. Ji, C. Shen
Pages: 5382--5397
Epinormality
Author(s): S. AlZahrani, L. Kalantan
Pages: 5398--5402
Youngs inequality for multivariate functions
Author(s): Z. Pavic
Pages: 5403--5409
Stationary distribution of stochastic nuclear spin generator systems
Author(s): Z. Huang
Pages: 5410--5427
Solving variational inequality and split equality common fixed-point problem without prior knowledge of operator norms
Author(s): J. Zhao, H. Zong, G. X. Liu, H. Zhang
Pages: 5428--5440
On the intuitionistic fuzzy metric spaces and the intuitionistic fuzzy normed spaces
Author(s): X. Li, M. F. Guo, Y. F. Su
Pages: 5441--5448

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more